# SDR DL76G091621

- Difficulty date: October 10, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 57,965 hours, 9,881 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: A3615710067
- Condition: Failed
- Location: Airspeed
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STBY AIRSPEED INDICATOR FAILED.  REMOVED AND REPLACED STANDBY AIRSPEED IND IAW AMM PERFORMED PITOT PUMP UP TEST PER AMM 34-13-00, LEAK CHECK GOOD.  STANDBY AIRSPEED IND OPS CHECK GOOD, OK FOR SERVICE.  ETOPS CATEGORY 'E':  PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS.
